MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section a1 patient identification: sids (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed tsh results generated on the alinity i processing module for a 49 year old female patient undergoing dialysis.The following data was provided: on (b)(6) 2023 sample id (b)(6) tsh result = 0.0670 uiu/ml on (b)(6) 2023 same patient, new sample obtained.Sample id (b)(6) tsh result = 0.0673 uiu/ml sample id (b)(6) (same patient as sid (b)(6) tsh result = 0.0647 uiu/ml repeat measurement on (b)(6) (same patient as sid (b)(6) sample id (b)(6) tsh result = 0.0195 uiu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data review.The ticket search determined that there is as expected complaint activity for the likely cause lot.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.The ticket trending review of at least 12 months complaint data for the likely cause list number did not identify any trend regarding commonalities for lot number and issue.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Historical performance was reviewed using data gathered from customers worldwide.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field and confirms no systemic issue for this lot.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency with the alinity i tsh reagent lot 53233ud00 was identified.
 
Event or Problem Description
The customer observed falsely depressed tsh results generated on the alinity i processing module for a 49 year old female patient undergoing dialysis.The following data was provided: (b)(6) 2023 sample id (b)(6) tsh result = 0.0670 uiu/ml (b)(6) 2023 same patient, new sample obtained.Sample id (b)(6) tsh result = 0.0673 uiu/ml sample id (b)(6) (same patient as sid (b)(6)) tsh result = 0.0647 uiu/ml repeat measurement on (b)(6) (same patient as sid (b)(6) ) sample id (b)(6) tsh result = 0.0195 uiu/ml.No impact to patient management was reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18521379
Report Number3005094123-2024-00024
Device Sequence Number15342892
Product Code JLW
UDI-Device Identifier00380740131142
UDI-Public00380740131142
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2024
Device Catalogue Number07P48-20
Device Lot Number53233UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6) ; ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age49 YR
Patient SexFemale